Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Piles, bleeding, pain and fever after ayurvedic treatment. Have breast cancer

hi,good afternoon sir,As my mom suffering with breast cancer and she(52 age) had her operation 2 years ago in Apollo hyderabad and after she also had 6 chemos and then we will get report then arise a bone cancer in some areas and for that they feared again to have chemo and then they are using ayurvedic medicines from last 4 months frm the ayurveda doctor of manglore and at present with that heat of medicines she had got piles and blood is coming n she suffering with lot of pains and fever in the night,so plz give some suggestion
Asked On : Thu, 8 Nov 2012
Answers:  1 Views:  101
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Ayurveda Specialist 's  Response
In all such cases blood per rectum can not be only due to piles. You will have to get the exact diagnosis first. If it is piles then blood can be checked with use of laxatives and coagulants. you can use local analgesic also as ointment. In ayurveda we use panch sakar churan as laxative, bol badh ras as coagulant , and pilex ointment locally.
Answered: Sat, 10 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor